# SDR QXEA2012121101684

- Difficulty date: December 11, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G3 BULKHEAD HAS CORROSION.  REMOVED LOWER FITTING AND DOUBLER, SEAL RETAINERS AND SEALS FOM IAW SRM 51-41-00-00-01. REMOVED CORROSION PER Q400 SRM 51-21-00-00-02. REMOVED INNER ANGLE WITH BONDED STRAP AND ANGLE JOINT IAW CMM 25-52-12. REMOVED DAMAGED AREAS IAW SRM 51-21-00-00-02.  CONFIRMED CUT LINES CRACK AND DISBOND FREE REF NTM 51-00-06-910-801 PT 1 AND 51-00-04-910-801 PT 1. PERFORMED THICKNESS GRID REF NDTM TASK 51-00-04-910-801. SUBMITTED TO ENGINEERING. MADE REPAIRS IAW RD 8/4-25-289.
